The Michigan Mathematical Journal

Homology products and the Eckmann-Hilton groups.

Kenneth Howell

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 32, Issue 2 (1985), 153-165.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003183

Digital Object Identifier
doi:10.1307/mmj/1029003183

Mathematical Reviews number (MathSciNet)
MR783570

Zentralblatt MATH identifier
0572.18007

Subjects
Primary: 18G15: Ext and Tor, generalizations, Künneth formula [See also 55U25]

Citation

Howell, Kenneth. Homology products and the Eckmann-Hilton groups. Michigan Math. J. 32 (1985), no. 2, 153--165. doi:10.1307/mmj/1029003183. https://projecteuclid.org/euclid.mmj/1029003183


Export citation